# SDR DALA13041963139

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 31,503 hours, 16,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COVER SHEET LOCATED BETWEEN FR 55A TO FR 59 AND BETWEEN STR 39R TO STR 41R AFT CARGO COMPARTMENT SSI 534107, L=0.975", W=0.580", D=0.001" APPROXIMATELY.  REWORKED COVER SHEET, LOCATION BETWEEN FR 55A TO FR 59 AND BETWEEN STR 39R TO STR 41R AFT CARGO COMPARTMENT.  EVALAUTED AND FOUND WITHIN TOLERANCE IAW SRM 53-41-49 AND DWG D53477154.  MEASURE OF DEEPEST POINT ARE : ( P1 ) LOC ON FR 56,  L=2.873", W=1.727" , MINIMUM REMAINING THICKNESS : 0.075", NOMINAL THICKNES 0.079".
